# SDR WX0A2018112173373

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 41,466 hours, 28,265 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AND DID NOT EXTEND.  EMERGENCY DECLARED.  CLEANED BOTH CONNECTORS ON THE LT WTB. LUBRICATED THE FLAP TRACK CARRIAGE ROLLERS.
